# SDR SWIA971030

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS SIDE WINDOW CRACKED ON DESCENT INTO PDX.  REMOVED AND REPLACED RIGHT SIDE WINDOW IAW MM 56-12-01.  OPS CHECKS GOOD.
